# SDR CA980512028

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X975X13
- Condition: Burst
- Location: Mlg
- Component: Dunlop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXIING TO POSITION FOR TAKEOFF, THE  NR 1 TIRE BURST.  BOTH NR 1 AND NR 2  MAIN WHEELS REPLACED.  PART TC:  478.
